# SDR SWAA2012022101615

- Difficulty date: February 6, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 50,412 hours, 40,557 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546539
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAT TIE CRACKED AT BS 616, BETWEEN STR 6R TO STR 7R.  REPLACED SHEAR TIE IAW SRM & DWG.
